A member asked:

I just got off depo a month ago i also have irregular periods i switched on the pill and missed one i had sex now i had slight bleeding cramps

A doctor has provided 1 answer
Dr. Yash Khanna answered

Specializes in Family Medicine

If you started the pill a month ago and missed one pill,possibility og pregnancy is very little and your bleeding and cramps may be the start of your period.Continue your pill as p[rescribed and if in doubt get a pregnancy test to be sure

Answered Jan 10, 2017

836 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...